My son with UC

by Sandra
(Laredo,TX)

My son has uc and he has been battling severe acne over 2 years. Ever since he began taking apriso. His specialist says it is a small price to pay because other uc meds cause more severe side effects. What can be take to help him deal with this severe acne? Thanks

Comments for My son with UC

Average Rating starstarstarstarstar

Click here to add your own comments

Oct 24, 2017
Rating
starstarstarstarstar
UC and Acne
by: Inna

Dear Sandra,

Acne has multiple root causes, especially when we are talking about a teenager. The best thing you can do for now is get dairy out of his diet, place him on anti-inflammatory diet, consider an acupuncturist for hormone balance and you'll see the difference. There are supplements and other options, but it's really should be more individualized.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Ask Questions.

SCHEDULE YOUR FUNCTIONAL MEDICINE CONSULTATION